# SDR SIMA201116103

- Difficulty date: June 8, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N734EK
- Make and model: Emb EMB-135LR
- Aircraft serial: 145371
- Aircraft time: 22,026 hours, 19,458 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Part number: HG2010AC02
- Part serial: 00061597
- Condition: Malfunctioned
- Location: Ahars
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4491 THE CREW REPORTED, DURING THE CLIMB RECEIVED AN ATTITUDE AND HEADING COMPUTER 1 OVERHEAT MESSAGE.  THE COCKPIT TEMPERATURE NEVER DROPPED BELOW 28C.  THE COCKPIT TEMPERATURE ON START WAS 46C.  THE CAPTAIN ELECTED TO RETURN TO LGA.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED NR 1 ATTITUDE AND HEADING COMPUTER IAW MM 34-21-01, THE OPERATIONAL CHECK WAS GOOD.  NO EICAS MESSAGES OR DEFECTS NOTED.  OK FOR SERVICE.  THE AIRCRAFT WAS RETURNED TO SERVICE.
